# SDR ASAA2021052934969

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,121 hours, 9,065 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Not Seated
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL350 WITH WEATHER RADAR ON IN AUTO WX + T MODE, AMBER WXR FAIL ILLUMINATED ON ND. IN TEST MODE, PWS FAIL AND WXR FAIL ANT ARE DISPLAYED ON N.D. GROUNDED - YES. RESEATED WEATHER RADAR TRANSCEIVER AND ACCOMPLISHED BIT CHECK IAW B737-900 FIM 34-45 TASK 801. OPS CHECK NORMAL.
